MAUDE Adverse Event Report: CONCORD MANUFACTURING LIBERTY PDX CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING LIBERTY PDX CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number RTLR180237
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be submitted upon device evaluation.
 
Event or Problem Description
A peritoneal dialysis patient's contact reported a supply bag alarm during dwell 2 of 5.The alarm could not be cleared and the treatment was discontinued.When removing the set the patient found fluid leaking.The source of the leak could not be identified.The cycler was replaced.The contact was advised to contact the patient's nurse nurse.During follow up the patient's nurse reported the patient did not have an adverse event associated with the leak.No antibiotics were prescribed.
 
Additional Manufacturer Narrative
Plant investigation: the actual device was returned to the manufacturer for physical evaluation.A visual inspection of the returned cycler exterior showed no sign of physical damage.The internal inspection noted evidence of dried fluid within the cassette compartment.Although there was evidence of dried fluid present within the cassette compartment, there were no burrs or sharp edges in the cassette area that could have punctured the cassette membrane.The cause of the dried fluid could not be determined.A simulated therapy was initiated and completed on the cycler without complication.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, there were no malfunctions that could have caused or contributed to the reported event.The cycler performed as designed and an associated cause could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LIBERTY PDX CYCLER
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key7210562
Report Number2937457-2018-00222
Device Sequence Number1022464
Product Code FKX
UDI-Device Identifier00840861100989
UDI-Public00840861100989
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberRTLR180237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2018
Device AgeMO
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer03/01/2018
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIBERTY PDX, INTEGRATED SET; PD FLUID
Patient Age83 YR
Patient Weight82